# SDR DALA2020021101096

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,083 hours, 38,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 2L DOOR STICKS AT THE TOP WHEN OPENING AND CLOSING, VERY DIFFICULT TO OPEN AND CLOSE. CORRECTIVE ACTION: REM. 2L DOOR REF. B757 AMM 52-11 AND INST OF NEW 2L DOOR COMP B757 AMM 52-11. ADJUSTED DOOR 2L PER B757 AMM 52-11. LEAK CHECK GOOD. (6515030)
